# SDR C2XA02IA142

- Difficulty date: July 11, 2002
- Submitted: July 14, 2002
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: 70204
- Condition: Contaminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-  FLIGHT 3821, WHEN GEAR IS RETRACTED LOUD THUMPING IS HEARD FROM ALL THREE (3) WHEELS.  GEAR DOES NOT RETRACT FULLY, EVEN AFTER THIRTY (30) SECONDS AND FLAPS DO NOT COME UP AS WELL.  WHEN HANDLE IS CYCLED GEAR FALLS WITH LOUD THUMP.  WHEN RETRACTED FOR THE SECOND TIME SAME THUMPING, BUT EVENTUALLY DOES RETRACT.  MAINTENANCE CLEANED MOISTURE AND DEBRIS FROM NOSE WHEEL WELL INTERCONNECT CANNON PLUG.  PERFORMED GEAR SWING, OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
